MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation-no defect found.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-020: use/storage-improper storage note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 142, 131 and 148 mg/dl.The customer¿s expected am fasting blood glucose test result range is 75-95 mg/dl.Customer stated that the truemetrixmeter was dropped and since then the results have been higher.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification (kitchen).The customer did have another vial of test strips.Same lot number, that had been stored and handled correctly.During the call, a back to back blood test was performed by the customer fasting and produced test results of 150 mg/dl and 147 mg/dl using truemetrix meter; customer was satisfied with the results obtained.The meter memory was reviewed for previous test result history: (b)(6).High blood customer calling concern with the results he has been getting for the past few days.Customer states that the meter is giving high blood results.Customer states that they increase his insulin to 24 units from 22 units 4days ago.Customer is taking his insulin at night and his normal glucose range is 75-95 mg/dl fasting am but now for the pas few days he have been getting high results(customer is only testing fasting am) customer states that the meter was dropped and since then the results are higher.I will send replacement, meter, strips and control solution.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11561982
Report Number1000113657-2021-00197
Device Sequence Number11850202
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4321S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Distributor Facility Aware Date02/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1